# SDR AALA2019042219006

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 57,549 hours, 23,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11670
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EMERGENCY LIGHT BATTERY PACK M1694 FAILED 15 MINUTE CAPACITY TEST. MAINTENANCE REPLACED BATTERY PACK M1694 IAW AMM 33-51-06. OPS TEST. IS NORMAL.
